1 doctor weighed in:

I was prescribed ativan (lorazepam) for anxiety. The last 3 times i've taken it i've had worse anxiety attacks and have been aggressive. Why is this happening?

1 doctor weighed in
Dr. Robert Killian
General Practice

In brief: Ativan (lorazepam) Side Effect

This sounds like a paradoxical or unexpected reaction to your ativan (lorazepam).
I would first advise that you stop taking this drug and get back to your mental health provider. You may need something from a different class of drugs to treat your anxiety rather than this ativan (lorazepam).

In brief: Ativan (lorazepam) Side Effect

This sounds like a paradoxical or unexpected reaction to your ativan (lorazepam).
I would first advise that you stop taking this drug and get back to your mental health provider. You may need something from a different class of drugs to treat your anxiety rather than this ativan (lorazepam).
Dr. Robert Killian
Dr. Robert Killian
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
48 years in practice
55M people helped
Continue
108,000 doctors available
Read more answers from doctors